# SDR CALA0400485

- Difficulty date: May 9, 2004
- Submitted: May 10, 2004
- Operation: Air carrier
- Aircraft: N14102
- Make and model: Boeing 757224
- Aircraft serial: 27292
- Aircraft time: 41,154 hours, 9,680 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143N501555
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOORBEAM UPPER CHORD CORRODED AT BS 720 FROM RBL 58.2 TO LBL 58.2.  REPAIRED IAW ECRA 5320-01753, SRM 51-10-02, FIGURE 12, PARAGRAPH 6 AND 51-40-02, FIGURE 3 AND 12.
